Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 55, NWS Louisville, KY

April 7, 2006Butler County, Grayson County, Ohio County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 7, 2006, 7:45 PM CDT for Butler County, Grayson County, Ohio County, Kentucky. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 7:45 PM CDT (00:45 UTC)
Expired
Apr 7, 2006, 8:30 PM CDT
In force
45 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Butler County, KY, Grayson County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 8:01 PM CDTHAIL 0.88Welchs Creek, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 10:20 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 080047
TORLMK
KYC031-085-183-080130-
/O.NEW.KLMK.TO.W.0055.060408T0045Z-060408T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  FAR EASTERN OHIO COUNTY IN NORTHWEST KENTUCKY
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY
  SOUTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 830 PM CDT

* AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES   
NORTHWEST OF WELCHS CREEK...MOVING EAST AT 45 MPH. A SPOTTER 
REPORTED A FUNNEL CLOUD NEAR ROSINE AT 741 PM.  

* THE TORNADO IS WILL BE NEAR...
  WELCHS CREEK BY 755 PM CDT
  CANEYVILLE AND READY BY 800 PM CDT
  SHREWSBURY BY 810 PM CDT
  PEONIA AND MEREDITH BY 820 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. 

LAT...LON 3747 8673 3738 8674 3733 8648 3735 8615
      3740 8612

$$
JDG
3 follow-up statements
000 
WWUS53 KLMK 080102 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT FRI APR 7 2006

KYC183-080107-
/O.CAN.KLMK.TO.W.0055.000000T0000Z-060408T0130Z/
OHIO KY-
757 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR OHIO COUNTY IS CANCELLED...

SEVERAL FUNNEL CLOUDS WERE REPORTED ALONG WITH NICKEL TO QUARTER 
SIZE HAIL ALONG THIS SUPERCELL. THE STORMS HAS MOVED INTO BUTLER AND 
GRAYSON COUNTY AND THUS THE WARNING HAS BEEN CANCELLED EARLY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING 
FOR WESTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 
800 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN 
KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT 
FRIDAY EVENING FOR EASTERN KENTUCKY.

LAT...LON 3747 8661 3732 8665 3733 8647 3735 8614
      3741 8611

$$

KYC031-085-080130-
/O.CON.KLMK.TO.W.0055.000000T0000Z-060408T0130Z/
GRAYSON KY-BUTLER KY-
757 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN BUTLER AND SOUTHERN GRAYSON COUNTIES...

AT 754 PM CDT...TRAINED WEATHER SPOTTERS REPORTED TWO LOW HANGING 
FUNNEL CLOUDS IN WELCHES CREEK. THE STORM IS MOVING TOWARDS HIGHWAY 
411 IN BUTLER COUNTY AND INTO SOUTHWESTERN GRAYSON COUNTY AND THE 
TOWN OF SHREWSBURY. 

THE TORNADO WILL BE NEAR...
  SHREWSBURY BY 815 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3747 8661 3732 8665 3733 8647 3735 8614
      3741 8611

$$
JDG
000 
WWUS53 KLMK 080112
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 PM EDT FRI APR 7 2006

KYC031-080119-
/O.CAN.KLMK.TO.W.0055.000000T0000Z-060408T0130Z/
BUTLER KY-
809 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR BUTLER COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF BUTLER COUNTY...AND THUS THE WARNING HAS 
BEEN CANCELLED.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR WESTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT FRIDAY EVENING FOR EASTERN KENTUCKY.

LAT...LON 3746 8649 3732 8648 3732 8647 3734 8614
      3736 8608 3747 8607

$$

KYC085-080130-
/O.CON.KLMK.TO.W.0055.000000T0000Z-060408T0130Z/
GRAYSON KY-
809 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHERN GRAYSON COUNTY...

AT 800 PM CDT...NICKEL SIZE HAIL WAS REPORTED IN FAR NORTHEASTERN 
BUTLER COUNTY. THIS STORM WILL STRADDLE THE GRAYSON...EDMONSON 
COUNTY AND WILL AFFECT THE TOWN OF SOUTH. IF YOU LIVE IN SOUTH SEEK 
SHELTER NOW  

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING 
FOR WESTERN KENTUCKY.

LAT...LON 3746 8649 3732 8648 3732 8647 3734 8614
      3736 8608 3747 8607

$$
JDG
000 
WWUS53 KLMK 080133
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT FRI APR 7 2006

KYC085-080142-
/O.EXP.KLMK.TO.W.0055.000000T0000Z-060408T0130Z/
GRAYSON KY-
832 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR SOUTHEASTERN GRAYSON COUNTY EXPIRED AT 830
PM CDT...

EXPECT LOCALLY HEAVY RAIN...SMALL HAIL AND CLOUD TO GROUND LIGHTNING 
THROUGH 845 PM...BUT STORM HAS WEAKENED BELOW SEVERE LIMITS.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR WESTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT FRIDAY EVENING FOR EASTERN KENTUCKY.

LAT...LON 3746 8649 3732 8648 3732 8647 3734 8614
      3736 8608 3747 8607

$$
JDG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 7, 7:41 PM CDT, 4 minutes earlier.

Area forecast discussion, Apr 7, 7:41 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
841 PM EDT FRI APR 7 2006

.MESOSCALE UPDATE...
NEW TORNADO WATCH WILL BE ISSUED SHORTLY TO REPLACE THE ONE THAT
EXPIRES AT 9 PM EDT (#162). OTHER WATCH (#165) CONTINUES UNTIL 11
PM EDT. BROKEN LINE OF STRONG TO SEVERE STORMS CONTINUES FROM NEAR
PAH TO FTK TO JUST N OF LEX. SFC LOW NOW OVER FAR NE ARKANSAS
EXPECTED TO TRANSLATE SE...THIS SHOULD HELP ENHANCE SLY INFLOW
INTO STORMS OVER LMK CWA...AND ALONG WITH BACKING SFC WINDS KEEP
THE ASSOC TORNADO THREAT GOING WITH ANY DISCRETE STORMS. MOST
INTENSE STORMS AT THIS TIME ARE OVER ANDERSON COUNTY...AND EASTERN
OHIO COUNTY. STORMS NEAR FTK APPEAR TO BE NORTH OF SFC GUST FRONT
AND MAY POSE A THREAT FOR ELEVATED HAIL AND HEAVY RAINS OVER NEXT
HOUR OR SO.

CS

&&

.PREV DISCUSSION... (ISSUED 543 PM EDT FRI APR 7 2006)

.MESOSCALE UPDATE...

SUPERCELLS CONTINUE TO MOVE OUT OF TN AND HAVE DISTINCT RIGHT MOVING
CHARACTERISTICS...AND NOW THE OUR MAIN FOCUS IS THE LINE OF STORMS
THAT ARE FORMING AHEAD OF THE FRONT. THIS SHOULD ENHANCE THE WIND
POTENTIAL GIBSON COUNTY KY STORM JUST PRODUCED BASEBALL SIZE HAIL.
THIS STORM IN ENTERING AIR THAT HAS NOT BEEN WORKED OVER...SO THE
TORNADO THREAT WILL CONTINUE. LARGE HAIL IS STILL A THREAT WITH
OPTIMUM WBZS. DEW POINTS DROP OFF BEHIND THE FRONT AND THINGS WILL
QUIET DOWN BY MID TO LATE EVENING.
JDG

LONG TERM(SATURDAY NIGHT THROUGH FRIDAY)

NO CHANGES TO THE EXTENDED PD...MAINLY DRY WITH ABOVE NORMAL TEMPS.

HIGH PRESSURE WILL MIGRATE EAST TOWARD THE MID ATLANTIC COAST
BY TUESDAY. MOIST SOUTHERLY FLO WILL INCREASE BY TUESDAY...BUT A
RIDGE AXIS EXTENDING SOUTHWEST INTO THE NORTHERN GULF WILL INHIBIT
RAPID RETURN OF GULF MOISTURE. RIDGING ALOFT WILL DEVELOP ACROSS THE
LOWER OHIO VALLEY AS TROUGHING DEVELOPS ACROSS THE ROCKIES.

LOW PRESSURE MOVING WEST OF THE GREAT LAKES WEDNESDAY WILL ALLOW A
TROUGH TO MOVE EAST THROUGH OUR REGION WEDNESDAY. MODIFIED GULF AIR
WILL APPROACH FROM THE WEST AND SO WILL KEEP LOW CHANCES FOR SHOWERS
AND THUNDER WEDNESDAY...SUPPORTED BY HPC. THIS SYSTEM IS WEAK
HOWEVER AND MAINLY TO OUR NORTH...SO NO COLD AIR TO FOLLOW WITH
CONTD OSLO WARMING THRU FRI. --DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 7, 4:00 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT FRI APR 7 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
600 PM CDT FRI APR 7 2006 /500 PM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS THE
TWO STATE REGION. A COLD FRONT WILL DROP SOUTHEAST ACROSS THE REGION
TONIGHT WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE COLD FRONT
OVER SOUTHEAST MISSOURI. BOTH THE LOW PRESSURE AND COLD FRONT WILL
CONTINUE TO MOVE TO THE SOUTHEAST DURING THE OVERNIGHT HOURS.

THE MAIN FOCUS FOR THE THUNDERSTORM ACTIVITY WILL BE ALONG AND AHEAD
OF THE COLD FRONT AND THE SURFACE LOW PRESSURE. THE MAIN SEVERE
WEATHER THREAT WILL BE FOR ISOLATED TORNADOES...LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE WILL BE THE POSSIBILITY OF FROST OR FREEZING TEMPERATURES
SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS INTO THE LOWER OHIO
VALLEY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE NEXT
WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND
TONIGHT. FOR THE LATEST INFORMATION ON THESE DEVELOPING STORMS
LISTEN TO NOAA WEATHER RADIO OR BROADCAST MEDIA. INFORMATION MAY
ALSO BE FOUND ON THE WEB AT WEATHER.GOV/LOUISVILLE.

--21

In the hours before

Local storm report, Apr 7, 7:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     PLEASURE RIDGE PARK     38.15N 85.85W
04/07/2006                   JEFFERSON          KY   EMERGENCY MNGR

            TREE FELL ONTO A HOUSE. EVENT TIME ESTIMATED

&&

CS
Local storm report, Apr 7, 7:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
807 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             CAREFREE                38.24N 86.36W
04/07/2006  E1.75 INCH       CRAWFORD           IN   LAW ENFORCEMENT

&&

RL
Local storm report, Apr 7, 7:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FUNNEL CLOUD     WATERFORD               38.03N 85.43W
04/07/2006                   SPENCER            KY   TRAINED SPOTTER

            NEAR HWY 44 AND 623 HEADING EAST.

&&

CS
Special weather statement, Apr 7, 7:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM EDT FRI APR 7 2006

INZ084-089>092-KYZ023>043-045>048-053-054-061>063-070>072-080115-
ANDERSON KY-BOURBON KY-BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN-
CRAWFORD IN-EDMONSON KY-FAYETTE KY-FLOYD IN-FRANKLIN KY-GRAYSON KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON KY-JESSAMINE KY-LARUE KY-LOGAN KY-MARION KY-MEADE KY-
MERCER KY-NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-PERRY IN-SCOTT KY-
SHELBY KY-SIMPSON KY-SPENCER KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...BOWLING GREEN...
CORYDON...CYNTHIANA...ELIZABETHTOWN...ENGLISH...FRANKFORT...
FRANKLIN...GEORGETOWN...HARDINSBURG...HARRODSBURG...JEFFERSONVILLE...
LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE...
MOUNT WASHINGTON...MUNFORDVILLE...NEW ALBANY...PARIS...
RUSSELLVILLE...SHELBYVILLE...SPRINGFIELD...TAYLORSVILLE...
TELL CITY...VERSAILLES
818 PM EDT (718 PM CDT) FRI APR 7 2006

...TORNADO WATCH REMAINS IN EFFECT...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
MOVING EAST SOUTHEAST AT 30 TO 40 MPH ACROSS FAR SOUTHERN INDIANA AND
CENTRAL KENTUCKY. THESE STORMS HAVE HAD A HISTORY OF PRODUCING VERY
LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH.

AT THEIR PRESENT PACE THESE STORMS WILL MOVE INTO THE LAWRENCEBURG
AREA BETWEEN 840 AND 900 PM EDT...NEARING LEXINGTON BETWEEN 850 AND
910 PM EDT. AT THEIR CURRENT SPEED...ADDITIONAL STORMS WILL MOVE
THROUGH THE LEITCHFIELD...ELIZABETHTOWN...AND BARDSTOWN AREAS BETWEEN
850 AND 915 PM EDT.

STAY TUNED TO LOCAL MEDIA...OR NOAA WEATHER RADIO...FOR POSSIBLE
WARNINGS. TRAVELERS ON THE WESTERN KENTUCKY PARKWAY WEST OF
ELIZABETHTOWN WILL ENCOUNTER THESE STORMS

CS
Local storm report, Apr 7, 7:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             3 W HARTFORD            37.45N 86.95W
04/07/2006  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

&&

RL
Local storm report, Apr 7, 7:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             1 WSW CENTERTOWN        37.41N 87.01W
04/07/2006  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

            FUNNEL CLOUD ALSO BEING REPORTED.

&&

CS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:09 PM CDTTornado WarningLMKOhio36 min
Apr 7, 7:15 PM CDTTornado WarningLMKSpencer25 min
Apr 7, 7:33 PM CDTTornado WarningLMKAnderson29 min
Apr 7, 7:52 PM CDTSevere Thunderstorm WarningLMKWoodford24 min
Apr 7, 8:06 PM CDTSevere Thunderstorm WarningLMKLarue39 min
Apr 7, 8:07 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine28 min
Apr 7, 8:11 PM CDTSevere Thunderstorm WarningLMKNelson34 min
Apr 7, 8:11 PM CDTSevere Thunderstorm WarningLMKNelson34 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningLMKEdmonson23 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningLMKMarion, Washington38 min
Apr 7, 8:46 PM CDTSevere Thunderstorm WarningLMKWarren29 min
Apr 7, 8:49 PM CDTSevere Thunderstorm WarningLMKHart26 min
Apr 7, 9:12 PM CDTSevere Thunderstorm WarningLMKCasey33 min
Apr 7, 10:25 PM CDTFlash Flood WarningLMKLogan, Simpson, Warren6 hr
Apr 8, 10:51 AM CDTFrost AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more21 hr

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.